MathSciNet Relay Station
MathSciNet bibliographic data
MR1753373 34A36 (34A12 34B15)
Pouso, Rodrigo L. Upper and lower solutions for first-order discontinuous ordinary differential equations. J. Math. Anal. Appl. 244 (2000), no. 2, 466–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement